# SDR DALA2016102607712

- Difficulty date: January 20, 2014
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 52,445 hours, 6,844 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 37
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L2 CHECK, SEAT TRACK, FRAME 37, Y1552.5 FOUND CORRODED.  REPLACED THE SEAT TRACK IAW DWG A53275887 ISSUE E AND ER/A 521699-14.
